MathSciNet Relay Station
MathSciNet bibliographic data
MR1697206 14J32 (14J28)
Ekedahl, Torsten; Johnsen, Trygve; Sommervoll, Dag Einar Isolated rational curves on $K3$-fibered Calabi-Yau threefolds. Manuscripta Math. 99 (1999), no. 1, 111–133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement